# SDR AALA960895

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801B
- Condition: Defective
- Location: Rt Mlg
- Component: Messier
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 0602 - DURING APPROACH SJU WHEN LANDING GEAR EXTENDED, RT MLG DID NOT EXTEND USING SYSTEMS 1 OR 2.  RECYCLED LDNG GEAR WITH SAME RESULTS.  INDUCED GEAR EXT USING G-LOADING AND ACFT LANDED WITHOUT INCIDENT.  LUBRICATED AND FREED OPER OF RT MLG UPLOCK ROLLER.  LUBRICATED RT MLG.  PINNED LDNG GEARS AND GND GEAR RETRACT CHK WITH DOORS OPER NORMAL.  ACFT MAINT FERRY SJU/JFK AND PROBLEM REPEATED DURING APPR JFK.  INDUCED RT GEAR EXT USING G-LOADING AND ACFT LANDED JFK WITHOUT INCIDENT.  REPLACED RT MLG UPLOCK, ROLLER AND PIN, AND PROBLEM PERSISTED.  REPLACED RT MLG SEQ VALVE.  ACCOMPLISHED LNDG GEAR RETRACT CHK WITH NO DEFECTS FND.  SYS GND CHKD, NORMAL OPER.  FUNCTION CHK FLT AND SYS OPER CHKD NORMAL.  (X)
